Ultram Withdrawal and Tapering Help
Looking for Help to Taper Off Ultram? Need Relief For Ultram Withdrawal Symptoms? Let our nonprofit help you with our natural, holistic approach proven in 78 countries over the past 15 years. No reason to suffer in Ultram Withdrawal, a Slow Taper from Ultram combined with relief-giving nutraceuticals can make all the difference. Tramadol was created by a German drug company in 1962, tested for 15 years before being approved and brought to market. Ultram has opioid and antidepressant qualities and can cause Ultram Withdrawals that are quite challenging. Ultram Withdrawal Symptoms include anxiety, palpitations, insomnia, pins and needles, sweating, nervousness, sweating, confusion and blurred vision. Ultram was previously thought to carry only a low risk of abuse, dependence, and addiction, unfortunately that was proven untrue. If you Need Help to Get Off Ultram our NonProfit may be able to help you. Contact Us if you need help weaning off Ultram.
How the Program and Tapering Process Works Ultram Dependence
Our Ultram weaning program is a slow taper that allows you to safely step down from Ultram under the guidance of our Prescription Experts; your Physician and Pharmacist.
The Pre-Taper is for Symptom Relief. You will not wean Ultram until you feel better. This is where our Advanced Nutraceuticals are critical.
Point of Return provides healthy, Drug-Free Strategies to help minimize Ultram withdrawal symptoms to improve mental and physical well-being.
Our areas of expertise are Antidepressants, Benzodiazepines, Sleeping Pills and Painkillers on a case-by-case basis.
At-Home programs are individualized based on your situation. An assessment is done once you start which allows us to individualize your gameplan based on age; length of time on the medications; health challenges; lifestyle, stress levels; additional medications; and interactions. Don't Wean Ultram alone, with with our Prescription Drug Experts. Start on your Point of Return today!
Imagine being Free of Ultram Addiction
- Proven Program completed At-Home with Expert Guidance
- Our secret is a Slow Taper combined with Powerful all-natural
Nutraceuticals to help ease Ultram withdrawal symptoms
- Your program is customized for your specific situation
- Professional information on interactions
- 15 years of experience helping people in 78 countries
- Free Expert Mentoring on our 24/7 private Discussion Board
- Free Assessment Upon Starting our Program (a $400 value)
Learn More about how our process works.
Break Free Today
At Point of Return, a 501(c)3 nonprofit, we have spent the last 15 years helping people wean off prescription medications correctly. With customized taper rates and all natural nutraceuticals, our program allows you to come off Ultram, once and for all, from the comfort of your home. Read program FAQs
reach out for help
Ultram history and info
In 1995 Ultram (Tramadol) was released in the United States and used primarily as a pain reliever for acute and chronic pain. While Ultram was initially considered to have a low abuse potential, it was popular in China since the early 1990s, particularly for opiate addicts. Studies have shows that Ultram does have a high risk potential for addiction.
Ultram can cause physical dependence and a withdrawal syndrome with symptoms associated with SSRI withdrawal, including numbness, anxiety, tingling, tinnitus, stomach upset, insomnia and many others. Symptoms generally surface 12-20 hours after the last dose but this can vary depending on drug metabolism. Ultram withdrawals last longer than those of opiates and follow the withdrawal syndrome length of antidepressants.
Ultram (Tramadol), marketed in Germany by Geuenthal since 1977 is a central nervous system agent that works on Norepinephrine and Serotonin.
Tramadol (Ultram) was isolated from the root bark of N. latifolia, an African medical plant and synthesized into a chemical structure similar to Effexor, an SNRI (Serotonin-Norepinephrine Reuptake Inhibitor). Ultram can be associated with Serotonin Syndrome, a serious condition caused by excess Serotonin activity. As a result, Ultram should never be combined with St. John’s Wort, 5HTP, Antidepressants or any other item that increases Serotonin. Alcohol should not be consumed while taking Ultram.
Ultram has a relatively short half-life that helps to explain the severity of the withdrawals frequently experienced by patients. Ultram should be tapered slowly to minimize withdrawal symptoms.
According to the FDA:
Discontinuation of Treatment
Withdrawal symptoms may occur if tramadol hydrochloride extended-release capsules is discontinued abruptly. Clinical experience with tramadol suggests that withdrawal symptoms may be reduced by tapering tramadol hydrochloride extended-release capsules [see WARNINGS AND PRECAUTIONS (5.10) and DRUG ABUSE AND DEPENDENCE ( 9.3)].
Tolerance is the need for increasing doses of opioids to maintain a defined effect such as analgesia (in the absence of disease progression or other external factors). Physical dependence is manifested by withdrawal symptoms after abrupt discontinuation of a drug or upon administration of an antagonist.
*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.
*The statements on this website have not been evaluated by the Food and Drug Administration (FDA). The products and labels mentioned / sold are not intended to diagnose, treat, cure, or prevent any disease or illness.
* Testimonial results may vary person to person.
*The program outlined in Point of Return is not meant to substitute your doctor, instead it is to be utilized with your physician to help you with your drug withdrawal process and with his or her consent.
*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...